I have been taking Geodon for about 2 weeks, and last week I started having weakness and pain in my legs. I stopped the Geodon, and I also took off my new mattress topper since those were the only two things that I had changed recently. I went back on Geodon last Sunday, and last night I started having the same symptoms; leg pain and weakness. I also started Provigil about a month ago. Has anyone experienced this? Will it eventually go away? I would appreciate anyones help!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...